Back to Search Start Over

A Secure and High Capacity Image Steganography Approach Using Huffman Coding and RSA Encryption.

Authors :
Kadhem, Eman Lateef
Baawi, Salwa Shakir
Source :
Journal of Qadisiyah Computer Science & Mathematics; 2023, Vol. 15 Issue 2, p1-14, 14p
Publication Year :
2023

Abstract

Steganography is the practice of hiding data, such as images, videos, or text, within a cover image without it being detectable by the human eye. Several factors, such as the capacity, security, and robustness of the technique, are essential when transferring information using this method. In this study, we propose a new approach to image steganography that improves the Least Significant Bit (LSB) technique by utilizing images of 24 bits in each pixel. Improving the capacity and security of LSB-based steganography requires a combination of techniques, such as indirect embedding, embedding in multiple channels, and applying cryptographic and compression techniques. This approach conducts by encrypting each compressed secret message bit with the most significant bit of the red channel and then saving the output bit (hidden bit) in the least significant bit of the (green/blue) channel according to the row value (odd/ even). To further security, the suggested approach uses multi-level encryption; employs RSA to encrypt the secret message before applying the Huffman compression and encrypting the hidden bit by (XOR/XNOR) in the embedding method based on the row value of the pixel. Meanwhile, it is planned to use the Huffman coding technique to shorten the length of the encrypted message that will be inserted in the cover image. For the color photos in this work, the standard images were acquired from a standard dataset (USC-SIPI). The suggested approach performs better when measured in terms of mean square error (MSE), peak signalto- noise ratio (PSNR), and comparison to findings from related prior efforts. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
20740204
Volume :
15
Issue :
2
Database :
Complementary Index
Journal :
Journal of Qadisiyah Computer Science & Mathematics
Publication Type :
Academic Journal
Accession number :
164821322
Full Text :
https://doi.org/10.29304/jqcm.2023.15.2.1231